Theory of Complex Homogeneous Bounded Domains

  • Yichao Xu

Part of the Mathematics and Its Applications book series (MAIA, volume 569)

Table of contents

  1. Front Matter
    Pages i-x
  2. Pages 1-46
  3. Pages 101-150
  4. Pages 151-180
  5. Pages 181-236
  6. Back Matter
    Pages 411-427

About this book

Keywords

Morphism Poisson kernel brandonwiskunde function geometry proof

Authors and affiliations

  • Yichao Xu
    • 1
  1. 1.Academy of Mathematics and System SciencesChinese Academy of SciencesBeijingP.R. China

Bibliographic information

  • DOI https://doi.org/10.1007/1-4020-2133-X
  • Copyright Information Science Press and Kluwer Academic Publishers 2005
  • Publisher Name Springer, Dordrecht
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-1-4020-2132-9
  • Online ISBN 978-1-4020-2133-6
  • About this book